... later Instead of the recomended 8 hrs between. I have been shirvering and had body aches. They ARE NOT so severe that I cannot function. Any suggetstions on what I should do?
I took one 300 mg clindamycin in the morning. I misread the lable and took another one four hours?
Question posted by c-low on 11 Feb 2011
Last updated on 12 February 2011 by LaurieShay
Clindamycin can be taken at doses of 600mg every 6 to 8 hours apart. Wait until 8 hours past your last dose and go back to the recommended dosing schedule. If you are still having a reaction contact your doctor or pharmacy immediately as you maybe having an adverse reaction to the antibiotic not just having taken it too early.
From the time you took your last one, I would wait just a little past the 8 hours and then take the next one or you could cut it in 1/2 take one at the 8th hour and the other 8 hours later then get back on your reg dosage scheduling, you are shivering and having muscle fatigue/weakness and or pain because you took too much... my father who use to be fireman/parimedic said one night that i was feeling like that because i was taking too much of my med that my body couldn't handle going by my weight... recheck information with your md... and please don't take anymore until it is time and don't forget... we all slip up from time to time and the human body, well that is it's way of communicating to you no more until it's time... good luck... blaze22
- Clindamycin uses and safety info
- Clindamycin information for Healthcare Professionals (includes dosage details)
- Side effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.